# SDR AALA20110923TUL15

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 43,125 hours, 14,759 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT STATION 375 THE GALLEY MOUNT FORWARD END IS CORRODED, RIGHT BUTTLINE 11.  INSTALLED NEW GALLEY MOUNT PER SRM 51-10-02-0G.
